# SDR AALA981230

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 1183 BULKHEAD CRACKED LBL 35, WL 188 BELOW LEFT CENTER DUCT CUTOUT.  REPAIRED BULKHEAD PER BOEING SB 727-53-0217, DOUBLER/TRIPLER WITH HI-LOKS.  (M)
